MathSciNet Relay Station
MathSciNet bibliographic data
MR1707149 (2001f:13042) 13N10 (13D02)
Jiang, Guangfeng; Simis, Aron Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001), no. 3, 647–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement